# SDR P2EA98230

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 286-292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD SERVICE DOOR (R1) UPPER HINGE CUTOUT CRACKED, DEFECT SIZE, CANNOT DETERMINE.  REPAIRED FUSELAGE SKIN FROM BS 286.5 TO BS 292.5, BETWEEN STRINGER 9 RT AND STRINGER 13 RT.  (M)
